Access count of this item: 49

Files in This Item:
File Description SizeFormat 
0209-12.pdf538.57 kBAdobe PDFView/Open
Title: On Certain $L^2$-Well Posed Mixed Problems for Hyperbolic System of First Order (超函数と線型微分方程式 II)
Author's alias: 白田, 平
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 125
End page: 134
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.